# SDR ASAA2017011919486

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,379 hours, 10,332 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884482
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OPERATIONAL TEST FOLLOWING APU REPLACEMENT SHOWS CURRENT STATUS FAULT 49-41298, STARTER CONVERTER SHOWS GENERATOR PMG FAILURE. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR WIRE HARNESS REF AMM 49-11-01. OPS TEST GOOD. NO CURRENT FAULTS.
